Involutory hopf algebras

D. S. Passman, Declan Quinn

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In 1975, Kaplansky conjectured that a finite-dimensional semisimple Hopf algebra is necessarily involutory. Twelve years later, Larson and Radford proved the conjecture in characterisitic 0 and obtained significant partial results in positive characteristics. The goal of this paper is to offer an efficient proof of these results using rather minimal prerequisites, no "harpoons", and gratifyingly few "hits".

Original languageEnglish (US)
Pages (from-to)2657-2668
Number of pages12
JournalTransactions of the American Mathematical Society
Volume347
Issue number7
DOIs
StatePublished - Jul 1995

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Involutory hopf algebras'. Together they form a unique fingerprint.

  • Cite this